Library Header Image
LSE Research Online LSE Library Services

Optimal risk sharing with different reference probabilities

Acciaio, Beatrice and Svindland, Gregor (2009) Optimal risk sharing with different reference probabilities. Insurance: Mathematics and Economics, 44 (3). pp. 426-433. ISSN 0167-6687

PDF - Accepted Version
Download (551kB) | Preview
Identification Number: 10.1016/j.insmatheco.2008.12.002


We investigate the problem of optimal risk sharing between agents endowed with cash-invariant choice functions which are law-invariant with respect to different reference probability measures. We motivate a discrete setting both from an operational and a theoretical point of view, and give sufficient conditions for the existence of Pareto optimal allocations in this framework. Our results are illustrated by several examples.

Item Type: Article
Official URL:
Additional Information: © 2009 Elsevier B.V.
Divisions: Statistics
Subjects: H Social Sciences > HB Economic Theory
Q Science > QA Mathematics
JEL classification: D - Microeconomics > D8 - Information, Knowledge, and Uncertainty > D81 - Criteria for Decision-Making under Risk and Uncertainty
G - Financial Economics > G2 - Financial Institutions and Services > G22 - Insurance; Insurance Companies
Date Deposited: 08 May 2013 15:46
Last Modified: 16 Jul 2024 06:30

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics